# SDR CA190521004

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 446253
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) INITIALLY AFTER PAX DOOR CLOSED. THE ASU (AIR START UNIT) AND BOTH PACKS WERE PUT ON, `SMOKE AFT LAV` (W) MSG WAS LIT, AND OFFENSIVE ODOR REPORTED BY FA. (SMELL LIKE PLASTIC). ANOTHER ASU CONNECTED AND PERFORMED SMOKE DETECTOR TEST AND A/C WAS RTS, AFTER TAKING OFF THE `SMOKE AFT LAV` (W) MSG WAS RE-LIGHTED AROUND 3,500 FT.  CORRECTIVE ACTION: R/R LAVATORY SMOKE DETECTOR (TC# 20190521004)
